# SDR UALA2009011500165

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 1420, DENT IN FRAME LT SIDE IN SLANT PANEL AREA.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF FRAME & INSTALLED DOUBLER REPAIR.
